Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

$H$-cobordant manifolds are not necessarily homeomorphic


Authors: F. T. Farrell and W. C. Hsiang
Journal: Bull. Amer. Math. Soc. 73 (1967), 741-744
MathSciNet review: 0215311
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11856-1
PII: S 0002-9904(1967)11856-1